MathSciNet Relay Station
MathSciNet bibliographic data
MR2520762 49N90 (92D30)
Hattaf, K.; Rachik, M.; Saadi, S.; Yousfi, N. Optimal control of treatment in a basic virus infection model. Appl. Math. Sci. (Ruse) 3 (2009), no. 17-20, 949–958.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement